New Jersey, 2020Damaging Winds in New Jersey, June 27, 2020
June 27, 2020 · NWS PHI · 19 events in 7 counties and zones
An upper level disturbance and associated trough of low pressure over northeast Pennsylvania and northern New Jersey, in conjunction with high dew point temperatures and instability, touched off showers and thunderstorms across the central and southern portions of the Garden State during the afternoon and evening hours.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 19
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
An upper level disturbance and associated trough of low pressure over northeast Pennsylvania and northern New Jersey, in conjunction with high dew point temperatures and instability, touched off showers and thunderstorms across the central and southern portions of the Garden State during the afternoon and evening hours.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before the first event at Jun 27, 2:38 PM EST, 10 minutes earlier.
Area forecast discussion, Jun 27, 2:38 PM EST, 10 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
338 PM EDT Sat Jun 27 2020
.SYNOPSIS...
A warm front draped across the region will continue to lift
northward through the remainder of the day. A cold front will
push southeastward through the region late Sunday as a mid-
level area of low pressure once again cuts off from the main
flow and loops a trajectory across the Eastern Seaboard through
next week.
&&
.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
Tricky forecast as of mid afternoon. An upper level disturbance
is moving through with an associated surface trough of low
pressure over NE PA into northern NJ. Storms have developed and
moved into parts of NE PA through the Lehigh Valley in
association with these features. The best instability is just
south of here with ML CAPEs upwards of 1000 j/kg over eastern
PA. And with this in mind, after coordinating with the SPC a
Severe Thunderstorm Watch is now in effect until 8 PM that
basically covers eastern PA and central into southern NJ
basically from near the I-78 corridor southward (Berks through
Montgomery, Bucks Counties through Hunterdon and Somerset
Counties in NJ south). Excluded from the Watch is Delmarva and
far southern NJ near the Delaware Bay and Cape May. Main threat
looks to be damaging straight line winds though given good low
level shear and SRH values, we still can't rule out isolated
tornadoes. Also, given intense rain rates observed, localized
flooding will also be possible.
This initial round of storms looks to diminish into early this
evening but there are additional showers/storms over SW PA into Ohio
that may affect the area this evening as these move east but should
weaken. Some of these showers could even linger into the overnight
period. It will be a mild, muggy night with lows mostly in the upper
60s to low 70s.
&&
.SHORT TERM /6 AM SUNDAY MORNING THROUGH SUNDAY NIGHT/...
An upper level low along with a broad surface low will be located
over southern Quebec into New England and NY State to start the day.
A cold front will extend SW from this feature over the lower Great
Lakes. Going through the day, the approach of this cold front
working in tandem with a shortwave pivoting S/E along with
daytime heating will result in more scattered showers/storms
developing by the afternoon. The deep layer shear looks only
marginal compared to today (20-25 knots) but ML CAPEs look to
reach 1000-1500+ j/kg. Also, there looks to be a fair amount of
drier air coming into the mid levels which complicates the
forecast a bit. This may tend to limit storm development and
make it more scattered but could also aid in the development of
strong downdrafts. So this said, the potential for some severe
storms exists with the main threat again being damaging winds.
Best chances for showers/storms look to be for northern zones
with the activity being more scattered to isolated farther south
heading into the Delmarva. It will be another very warm to hot
muggy day with highs mostly in the 80s to around 90.
Showers/storms diminish through Sunday evening with the passage of
the cold front. This will start to bring in somewhat drier air by
later Sunday night.
&&
.LONG TERM /MONDAY THROUGH SATURDAY/...
Impacts to our region in the extended will involve an area of
low pressure to our north with an attendant cold front Sunday,
followed by yet another cut-off mid-level low pressure that will
meander its way as it aimlessly wanders off the East Coast
through the greater part of the upcoming week. This is something
we have become all to familiar with at this point. Fortunately,
given the time of year, this will bode most well for us with a
break from what can be a most oppressive time for heat with
highs looking to sit near average in the 80s through the
upcoming week, with diurnally-driven showers and thunderstorms
each afternoon, driven by the aforementioned mid-level low
pressure center.
Sunday, an upper-level low will drive a surface low across
eastern Ontario into Quebec with a cold front trailing across
the Great Lakes. This front will cross the Keystone State
through the morning, with a lee trough likely setting up along
the eastern Appalachians. These two features will act as foci
for thunderstorm initiation through the afternoon. If the front
moves through more slowly, stronger surface heating will likely
destabilize the atmosphere and set the stage for a more robust
severe risk. However, if the front moves through before peak
heating, the risk will remain lower. At this point, a broad
averaging amongst hi and long range guidance suggests SFC CAPE
values from 1500-2500 J/kg with deep layer shear slightly lower
than Saturday around 25 knots. Examining forecast soundings
suggests damaging winds to be the greatest threat with these
thunderstorms.
Heading into the workweek, the whole package begins to turn
south, quite literally as both the surface and mid-level low
pressure centers move nearly due south directly along the coast,
as the mid- level low fully cuts off, yielding a closed 500 mb
(and possibly even 250 mb) low into Monday. This will act as a
trigger mechanism for continual rounds of afternoon showers and
thunderstorms as surface heating below this cooler mid-level air
destabilizes the atmosphere each afternoon. We are familiar
with this pattern by now, having seen our fair share of these
features so far this year. Monday looks to be the driest day of
the week, with a better chance for showers and thunderstorms
Wednesday and Thursday afternoons. Most-likely sub-severe,
though this could change as the overall pattern comes into
better focus. PWAT values from 1.5-2 inches and plentiful low-
level moisture mean that a non-zero flood risk is once again at
play. Any areas that see several rounds of slow-moving
thunderstorms will be easily susceptible to flood concerns.
As mentioned in the intro, warm and muggy conditions are to
ensue through the week, though not as bad as what we have seen
for this time of year. Highs in the mid to upper 80s through the
greater part of the week with averages for this time of year
being around 85 degrees.
&&
.AVIATION /20Z SATURDAY THROUGH THURSDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.
Rest of today...Mostly VFR outside of showers and thunderstorms.
While showers are possible through the remainder of the morning for
ABE, RDG, and TTN, the main timing for the threat for showers and
thunderstorms will be this afternoon. Between 18z-22z for ABE and
RDG, 20z-24z for the TAF sites from ILG, PHL, PNE, and TTN, and
finally 23z-02z for ACY and MIV. Any showers or thunderstorms may
bring localize MVFR/IFR conditions to our TAF sites along with brief
wind gusts from the west in excess of 40 knots. Southwest wind 10
knots or less this morning, becoming west 10 to 20 knots for this
afternoon. Medium confidence.
Tonight...Scattered showers and thunderstorms in the evening
may bring localize MVFR/IFR conditions to our TAF sites along
with brief wind gusts from the west in excess of 40 knots. West
wind 10 to 15 knots, diminishing to 6 knots or less. Medium
confidence.
Outlook...
Sunday...Additional showers and thunderstorms as a cold front
moves through the region. Theses will lead to temporary
restrictions as they move through during the greater portion of
the day. West to southwest winds turning northwesterly into the
afternoon from 5 to 10 knots. Medium confidence.
Monday...VFR conditions anticipated with north-northwesterly
winds from 5 to 10 knots. High confidence.
Tuesday...Mostly VFR conditions expected, though a brief shower
or thunderstorm are possible in the afternoon and evening with
associated restrictions. Light northerly winds from 5 to 10
knots. Medium confidence.
Wednesday...VFR conditions with scattered showers and
thunderstorms likely in the afternoon with possible
restrictions. Northerly winds turning easterly, and eventually
southerly from 5 to 10 knots with gusts to 15 knots. Low
confidence.
Thursday...VFR conditions expected with afternoon showers and
thunderstorms and variable winds prevailing from the west from 5
to 10 knots. Low confidence.
&&
.MARINE...
A southwest wind of 15 to 20 knots should continue into this
evening before falling back to 10 to 15 knots overnight. There
may be localized gusts around 25 knots into early this evening but
they should not be widespread enough to warrant a Small Craft
Advisory.
Wave heights on our ocean waters are expected to range from 2
to 4 feet. Waves on Delaware Bay should be 2 feet or less.
For Sunday, Southwesterly winds 10 to 15 knots and a few gusts
to 20 knots possible. Seas ranging from 1 to 3 feet. These winds
shift to west and eventually NW Sunday night at around 5-10
knots.
Outlook...
Monday...Northerly winds turning southeasterly into the
afternoon from 10 to 15 knots. Seas ranging from 1 to 3 feet.
Tuesday...Easterly winds from 5 to 10 knots with gusts to 15
knots. Seas ranging from 1 to 3 feet.
Wednesday...East-southeasterly winds from 5 to 10 knots with
gusts to 15 knots. Seas ranging from 1 to 3 feet.
Thursday...Southeasterly winds from 5 to 10 knots with gusts to
15 knots in the afternoon. Seas ranging from 2 to 4 feet.
Rip Currents...
A south southwest wind increasing to 10 to 20 MPH is expected
for today. The wind should remain from the south southwest on
Sunday at around 10 MPH. The forecast wind direction will likely
maintain a low risk for the development of dangerous rip
currents on both days along the coasts of Delaware and New
Jersey.
&&
.EQUIPMENT...
The NOAA Weather Radio All Hazards broadcast from Hibernia
Park, PA (WNG704) remains off the air until further notice due
to damage to the antenna during the June 3 Derecho.
The NOAA Weather Radio All Hazards broadcast from Allentown, PA
(WXL39) remains off the air due to a mechanical failure and is
awaiting parts for repair.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...None.
&&
Synopsis...Davis/Fitzsimmons
Near Term...Fitzsimmons
Short Term...Fitzsimmons
Long Term...Davis
Aviation...Davis/Iovino/Robertson
Marine...CMS/Davis/Fitzsimmons/Iovino
Equipment...
Hazardous weather outlook, Jun 27, 2:47 PM EST, 1 minute before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
347 PM EDT Sat Jun 27 2020
NJZ001-007-008-PAZ054-055-061-062-282000-
Sussex-Warren-Morris-Carbon-Monroe-Lehigh-Northampton-
347 PM EDT Sat Jun 27 2020
This Hazardous Weather Outlook is for northern New Jersey, east
central Pennsylvania and northeast Pennsylvania.
.DAY ONE...This afternoon and tonight.
The probability for widespread hazardous weather is low.
.DAYS TWO THROUGH SEVEN...Sunday through Friday.
The probability for widespread hazardous weather is low.
.SPOTTER INFORMATION STATEMENT...
Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.
NJZ009-010-012>015-017>020-022-025>027-PAZ060-070-071-101>106-282000-
Hunterdon-Somerset-Middlesex-Western Monmouth-Eastern Monmouth-
Mercer-Gloucester-Camden-Northwestern Burlington-Ocean-Atlantic-
Coastal Atlantic-Coastal Ocean-Southeastern Burlington-Berks-
Delaware-Philadelphia-Western Chester-Eastern Chester-
Western Montgomery-Eastern Montgomery-Upper Bucks-Lower Bucks-
347 PM EDT Sat Jun 27 2020
...SEVERE THUNDERSTORM WATCH 310 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...
This Hazardous Weather Outlook is for central New Jersey, northern
New Jersey, northwest New Jersey, southern New Jersey, east central
Pennsylvania and southeast Pennsylvania.
.DAY ONE...This afternoon and tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Severe Thunderstorm Watch.
.DAYS TWO THROUGH SEVEN...Sunday through Friday.
An additional threat for severe thunderstorms will exist Sunday
afternoon. Damaging winds will be the primary threat with these
thunderstorms.
.SPOTTER INFORMATION STATEMENT...
Spotter activation may be needed. Please relay any information about
observed severe weather to the NWS while following all local, state,
and CDC guidelines.
DEZ001>004-MDZ008-012-015-019-020-NJZ016-021-023-024-282000-
New Castle-Kent-Inland Sussex-Delaware Beaches-Cecil-Kent MD-
Queen Annes-Talbot-Caroline-Salem-Cumberland-Cape May-
Atlantic Coastal Cape May-
347 PM EDT Sat Jun 27 2020
This Hazardous Weather Outlook is for central Delaware, northern
Delaware, southern Delaware, northeast Maryland and southern New
Jersey.
.DAY ONE...This afternoon and tonight.
The probability for widespread hazardous weather is low.
.DAYS TWO THROUGH SEVEN...Sunday through Friday.
The probability for widespread hazardous weather is low.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
ANZ450>452-282000-
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm-
347 PM EDT Sat Jun 27 2020
...SEVERE THUNDERSTORM WATCH 310 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...
This Hazardous Weather Outlook is for Atlantic coastal waters.
.DAY ONE...This afternoon and tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Severe Thunderstorm Watch.
.DAYS TWO THROUGH SEVEN...Sunday through Friday.
There is a low probability for widespread hazardous weather.
.SPOTTER INFORMATION STATEMENT...
Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.
ANZ430-431-453>455-282000-
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
347 PM EDT Sat Jun 27 2020
This Hazardous Weather Outlook is for Atlantic coastal waters and
Delaware Bay Waters.
.DAY ONE...This afternoon and tonight.
The probability for widespread hazardous weather is low.
.DAYS TWO THROUGH SEVEN...Sunday through Friday.
The probability for widespread hazardous weather is low.
.SPOTTER INFORMATION STATEMENT...
Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.
In the hours before
Special weather statement, Jun 27, 1:51 PM EST, 57 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
251 PM EDT Sat Jun 27 2020
NJZ007-009-PAZ061-062-105-271915-
Hunterdon-Warren-Upper Bucks-Lehigh-Northampton-
251 PM EDT Sat Jun 27 2020
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WEST CENTRAL
HUNTERDON...SOUTHWESTERN WARREN...LEHIGH...NORTHWESTERN BUCKS AND
SOUTHERN NORTHAMPTON COUNTIES...
At 250 PM EDT, radar indicated strong thunderstorms were located
along a line extending from Nazareth to New Tripoli. Movement was
east at 25 mph.
Wind gusts up to 40 mph are possible with these storms.
Locations impacted include...
Allentown, Easton, Bethlehem, Forks, Emmaus, Northampton, Wilson,
Hellertown, Nazareth, Clinton, Bath, Alpha, Ferndale, West Easton,
Milford, Tatamy, Bloomsbury, Riegelsville, Steuben and Glendon.
This includes the following highways...
Northeast Extension between mile markers 51 and 66.
Interstate 78 in Pennsylvania between mile markers 49 and 76.
Interstate 78 in New Jersey between mile markers 0 and 17.
If outdoors, consider seeking shelter inside a building.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 4068 7589 4069 7587 4076 7531 4062 7484
4045 7538
TIME...MOT...LOC 1850Z 292DEG 22KT 4073 7533 4067 7573
JEOLocal storm report, Jun 27, 2:35 PM EST, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
335 PM EDT SAT JUN 27 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0316 PM TSTM WND GST BETHLEHEM TWP 40.66N 75.33W
06/27/2020 M60 MPH NORTHAMPTON PA TRAINED SPOTTER
1.56 INCHES OF RAIN.
&&Thunderstorm Wind, Hunterdon
- When
- June 27, 2:48 PM EST
- Where
- Hunterdon County, 0.87 mi NW of Flemington
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Utility Company
- Coordinates
- 40.510, -74.860
Downed tree limbs and power lines near Flemington. Time estimated from radar.
Thunderstorm Wind, Hunterdon
- When
- June 27, 2:54 PM EST
- Where
- Hunterdon County, 1.26 mi ENE of Wertsville
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Public
- Coordinates
- 40.460, -74.780
Trees down near Wertsville. Time estimated from radar.
Thunderstorm Wind, Somerset
- When
- June 27, 3:04 PM EST
- Where
- Somerset County, 1.05 mi W of Blawenburg
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Public
- Coordinates
- 40.420, -74.720
Tree and wires down over Hollow Raod near Skillman.
Thunderstorm Wind, Somerset
- When
- June 27, 3:14 PM EST
- Where
- Somerset County, 1.48 mi NNE of Kingston
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Department of Highways
- Coordinates
- 40.400, -74.590
Downed tree closing NJ Route 27 in both directions just north of Route 618 just east of Rocky Hill. Time estimated from radar.
Thunderstorm Wind, Middlesex
- When
- June 27, 3:17 PM EST
- Where
- Middlesex County, 1.05 mi W of Deans
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Public
- Coordinates
- 40.400, -74.540
Trees and wires down in South Brunswick. Time estimated from radar.
Thunderstorm Wind, Mercer
- When
- June 27, 3:24 PM EST
- Where
- Mercer County, 0.53 mi W of East Windsor
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Utility Company
- Coordinates
- 40.270, -74.540
Several reports of downed power lines in the East Windsor Township area. Time estimated from radar.
Thunderstorm Wind, Middlesex
- When
- June 27, 3:25 PM EST
- Where
- Middlesex County, 2.07 mi S of Prospect Plains
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Public
- Coordinates
- 40.290, -74.470
Trees and wires down near Route 33 in Applegarth. Time estimated by radar.
Thunderstorm Wind, Middlesex
- When
- June 27, 3:28 PM EST
- Where
- Middlesex County, 2.81 mi S of South Old Bridge
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Utility Company
- Coordinates
- 40.340, -74.360
Downed tree and wires near John Wall Road near Old Bridge. Time estimated from radar.
Thunderstorm Wind, Monmouth
- When
- June 27, 3:30 PM EST
- Where
- Monmouth County, 0.87 mi NW of Carrs Corner
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Public
- Coordinates
- 40.240, -74.380
Wires down on Lamb Lane in Manalapan. Time estimated from radar.
Thunderstorm Wind, Middlesex
- When
- June 27, 3:32 PM EST
- Where
- Middlesex County, 0.69 mi S of Parlin
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Utility Company
- Coordinates
- 40.460, -74.330
Trees and wires down near Washington Road in Parlin. Time estimated from radar.
Thunderstorm Wind, Monmouth
- When
- June 27, 3:36 PM EST
- Where
- Monmouth County, 1.05 mi W of Millhurst
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Utility Company
- Coordinates
- 40.250, -74.370
Downed trees and power lines in the vicinity of Woodward Road near State Highway 33. Time estimated from radar.
Thunderstorm Wind, Monmouth
- When
- June 27, 3:42 PM EST
- Where
- Monmouth County, West Freehold
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Public
- Coordinates
- 40.250, -74.300
Trees and wires down in the West Freehold area. Time estimated from radar.
Thunderstorm Wind, Monmouth
- When
- June 27, 3:49 PM EST
- Where
- Monmouth County, 0.53 mi E of Howell
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Public
- Coordinates
- 40.230, -74.220
Wires down on Fairfield Road near Route 33 east of Freehold. Time estimated from radar.
Thunderstorm Wind, Monmouth
- When
- June 27, 3:56 PM EST
- Where
- Monmouth County, 0.69 mi N of New Shrewsbury
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Utility Company
- Coordinates
- 40.340, -74.080
Downed trees and power lines near Shrewsbury Avenue and Bank Street near Red Bank. Time estimated from radar.
Thunderstorm Wind, Monmouth
- When
- June 27, 4:00 PM EST
- Where
- Monmouth County, Brielle
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Utility Company
- Coordinates
- 40.120, -74.050
Downed trees and wires near Minerva Avenue in Brielle. Time estimated from radar.
Thunderstorm Wind, Monmouth
- When
- June 27, 4:01 PM EST
- Where
- Monmouth County, 0.69 mi N of Brielle
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Public
- Coordinates
- 40.130, -74.050
Wired down in Manasquan. Time estimated from radar.
Thunderstorm Wind, Ocean
- When
- June 27, 4:01 PM EST
- Where
- Ocean County, 0.69 mi S of Silverton
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Public
- Coordinates
- 40.010, -74.150
Tree down in Brick, reported on social media. Time estimated from radar.
Thunderstorm Wind, Ocean
- When
- June 27, 4:34 PM EST
- Where
- Ocean County, 1.38 mi S of South Lakewood
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Utility Company
- Coordinates
- 40.050, -74.250
Downed power lines near Whitesville Road. Time estimated from radar.
Thunderstorm Wind, Cumberland
- When
- June 27, 5:40 PM EST
- Where
- Cumberland County, 0.94 mi NNW of Fortescue
- Measured
- 51 kt (59 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 39.242, -75.177
A wind gust of 59 MPH was reported by the New Jersey Weathernet site NJ 67 in Fortescue.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Hail and Damaging Winds in Nebraska, June 27 to 28, 2020$700,000 · 1.75 in hail · 15 events
- Hail and Damaging Winds in Georgia, June 27, 2020$173,000 · 1 in hail · 11 events
- Damaging Winds in New York, June 27, 2020$70,000 · 61 kt wind · 2 events
- Damaging Winds in South Carolina, June 27, 2020$400 · 60 kt wind · 36 events
- Tornadoes and Damaging Wind in Missouri, June 27, 2020EF1 · 3 events
- Damaging Winds in Maryland, June 27, 2020$31,000 · 50 kt wind · 3 events
- Flash Flooding in West Virginia, June 27 to 28, 2020$30,000 · 4 events
- Damaging Winds in Arizona, June 27, 2020$20,000 · 54 kt wind · 4 events
- Damaging Winds in New York, June 27, 2020$22,000 · 55 kt wind · 2 events
- Damaging Wind and High Wind in Nevada, June 27 to 28, 202059 kt wind · 16 events
- Damaging Winds and High Wind in Utah, June 27 to 28, 202070 kt wind · 12 events
- Damaging Winds in Pennsylvania, June 27, 202052 kt wind · 10 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 889716, 889677, 889678, 889679, 889680, 889706, 889681, 889707, 889682, 891152, 889708, 889683, 889684, 889709, 891153, 889685, 889686, 889710, 889718.